Research Group of Prof. Dr. M. Griebel
Institute for Numerical Simulation
maximize


@article{Griebel.Li:2017,
  author = {Michael Griebel and Guanglian Li},
  title = {On the decay rate of the singular values of bivariate
		  functions},
  journal = {SIAM J. Numer. Anal.},
  volume = {56},
  number = {2},
  pages = {974--993},
  year = {2018},
  annote = {article,inspreprint},
  note = {Also available as INS preprint No. 1702.},
  inspreprintnum = {1702},
  personid = {341},
  doi = {10.1137/17M1117550},
  pdf = {http://wissrech.ins.uni-bonn.de/research/pub/li/INSPreprint1702.pdf 1}
}